American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 74 found      Go to page: 1 2 3

[1] Krzysztof Fraczek, Joanna Kułaga and Mariusz Lemańczyk. On the self-similarity problem for Gaussian-Kronecker flows. Proc. Amer. Math. Soc. 141 (2013) 4275-4291.
Abstract, references, and article information
View Article: PDF

[2] Yves Cornulier, Yves Stalder and Alain Valette. Proper actions of wreath products and generalizations. Trans. Amer. Math. Soc. 364 (2012) 3159-3184.
Abstract, references, and article information   
View Article: PDF

[3] E. K. Narayanan and P. K. Ratnakumar. Benedicks' theorem for the Heisenberg group. Proc. Amer. Math. Soc. 138 (2010) 2135-2140. MR 2596052.
Abstract, references, and article information   
View Article: PDF

[4] Franz Lehner. On the eigenspaces of lamplighter random walks and percolation clusters on graphs. Proc. Amer. Math. Soc. 137 (2009) 2631-2637. MR 2497475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Vladimir Pestov. Minimal flows. University Lecture Series 40 (2006) 125-148.
Book volume table of contents   
View Article: PDF

[6] Vladimir Pestov. The fixed point on compacta property. University Lecture Series 40 (2006) 39-48.
Book volume table of contents   
View Article: PDF

[7] Vladimir Pestov. Introduction. University Lecture Series 40 (2006) 1-10.
Book volume table of contents   
View Article: PDF

[8] Vladimir Pestov. The Ramsey--Dvoretzky--Milman phenomenon. University Lecture Series 40 (2006) 11-37.
Book volume table of contents   
View Article: PDF

[9] Vladimir Pestov. Dynamics of Infinite-dimensional Groups. University Lecture Series 40 (2006) MR MR2277969.
Book volume table of contents   

[10] Vladimir Pestov. L\'evy groups. University Lecture Series 40 (2006) 75-102.
Book volume table of contents   
View Article: PDF

[11] Vladimir Pestov. Oscillation stability and distortion. University Lecture Series 40 (2006) 171-181.
Book volume table of contents   
View Article: PDF

[12] Vladimir Pestov. The concentration property. University Lecture Series 40 (2006) 49-74.
Book volume table of contents   
View Article: PDF

[13] Vladimir Pestov. Urysohn metric space and its group of isometries. University Lecture Series 40 (2006) 103-124.
Book volume table of contents   
View Article: PDF

[14] Vladimir Pestov. Further aspects of concentration. University Lecture Series 40 (2006) 149-169.
Book volume table of contents   
View Article: PDF

[15] Cédric Delmonico. Atomization process for convolution operators on locally compact groups. Proc. Amer. Math. Soc. 134 (2006) 3231-3241. MR 2231906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Yves Guivarc'h and Riddhi Shah. Asymptotic properties of convolution operators and limits of triangular arrays on locally compact groups. Trans. Amer. Math. Soc. 357 (2005) 3683-3723. MR 2146645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. Blei and J. Caggiano. Projective boundedness and convolution of Fréchet measures. Proc. Amer. Math. Soc. 128 (2000) 3523-3528. MR 1690976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Cho-Ho Chu, Titus Hilberdink and John Howroyd. A matrix-valued Choquet--Deny theorem. Proc. Amer. Math. Soc. 129 (2001) 229-235. MR 1784024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Wayne Lawton. Infinite convolution products and refinable distributions on Lie groups. Trans. Amer. Math. Soc. 352 (2000) 2913-2936. MR 1638258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Antonis Bisbas. Singular measures with absolutely continuous convolution squares on locally compact groups. Proc. Amer. Math. Soc. 127 (1999) 2865-2869. MR 1600100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] M. Lemanczyk and F. Parreau. On the disjointness problem for Gaussian automorphisms. Proc. Amer. Math. Soc. 127 (1999) 2073-2081. MR 1486742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Anthony To-Ming Lau and Viktor Losert. Ergodic sequences in the Fourier-Stieltjes algebra and measure algebra of a locally compact group. Trans. Amer. Math. Soc. 351 (1999) 417-428. MR 1487622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] S. Grekas and S. Mercourakis. On the measure theoretic structure of compact groups. Trans. Amer. Math. Soc. 350 (1998) 2779-2796. MR 1473441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Franz Lehner. A characterization of the Leinert property. Proc. Amer. Math. Soc. 125 (1997) 3423-3431. MR 1402870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Ron C. Blei. Projectively bounded Fréchet measures. Trans. Amer. Math. Soc. 348 (1996) 4409-4432. MR 1355069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] E. Hrushovski, P. H. Kropholler, A. Lubotzky and A. Shalev. Powers in Finitely Generated Groups. Trans. Amer. Math. Soc. 348 (1996) 291-304. MR 1316851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Heneri A. M. Dzinotyiweyi. A characterisation of absolutely continuous measures on topological semigroups . Proc. Amer. Math. Soc. 121 (1994) 1103-1109. MR 1189541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Sławomir Solecki. On sets nonmeasurable with respect to invariant measures . Proc. Amer. Math. Soc. 119 (1993) 115-124. MR 1159177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Sławomir Solecki. Measurability properties of sets of Vitali's type . Proc. Amer. Math. Soc. 119 (1993) 897-902. MR 1152992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] S. Northshield. Cogrowth of regular graphs . Proc. Amer. Math. Soc. 116 (1992) 203-205. MR 1120509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 74 found      Go to page: 1 2 3